Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 8, NWS Tallahassee, FL

February 3, 2011

NWS Tallahassee, FL issued this small craft advisory at Feb 3, 2011, 4:16 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2011, 4:16 AM EST (09:16 UTC)
Expired
Feb 4, 2011, 1:00 AM EST
In force
21 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WHUS72 KTAE 030916
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 AM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY FOR THE
OFFSHORE LEGS...

GMZ770-775-031530-
/O.NEW.KTAE.SC.Y.0008.110203T0916Z-110204T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
416 AM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST FRIDAY. 

WINDS WILL BE AROUND 20 KNOTS WITH SEAS AS HIGH AS 8 FEET WELL
OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
2 follow-up statements
129 
WHUS72 KTAE 031445
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY
FOR THE OFFSHORE LEGS...

GMZ770-775-040600-
/O.CON.KTAE.SC.Y.0008.000000T0000Z-110204T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
945 AM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* SEAS: UP TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
009 
WHUS72 KTAE 040322
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 PM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY
FOR THE OFFSHORE LEGS...

GMZ770-775-040600-
/O.CON.KTAE.SC.Y.0008.000000T0000Z-110204T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1022 PM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* SEAS: UP TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:22 AM EST, 54 minutes earlier.

Area forecast discussion, Feb 3, 3:22 AM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 AM EST THU FEB 3 2011

.SYNOPSIS...A LARGE STRONGLY POSITIVELY TILTED LONG WAVE TROUGH
EXTENDS FROM THE GREAT LAKES SWWD TO NWRN MEXICO THIS MORNING WITH
THE MAIN ENERGY IN THIS TROUGH STILL SINKING SWD ACROSS SRN AZ/NM. A
BROAD SUBTROPICAL JET EXTENDS ACROSS MUCH OF THE GULF COAST WITH MID
AND UPPER LEVEL MOISTURE STREAMING NEWD ON WATER VAPOR IMAGERY FROM
THE EQUATORIAL ERN PACIFIC INTO THIS REGION. SURFACE ANALYSIS
CONTINUES TO SHOW A STALLED FRONTAL BOUNDARY EXTENDING ACROSS THE FL
PENINSULA FROM JUST S OF ST AUGUSTINE TO JUST N OF TAMPA AND THEN
SWWD TO THE BAY OF CAMPECHE W OF THE YUCATAN PENINSULA. A MASSIVE
1042-MB ARCTIC HIGH IS CENTERED OVER KS THIS MORNING. THE BRUNT OF
THE COLD AIR REMAINS OVER THE PLAINS WHERE SUB-ZERO TEMPS HAVE
PUSHED AS FAR S AS THE TX PANHANDLE AND FAR W TX. STRONG COLD
ADVECTION IS OCCURRING TO THE E OF THE HIGH OVER THE MS VALLEY AND
SERN STATES. AREA RADARS INDICATE A NARROW BAND OF PRECIPITATION
FROM SWRN TO E CENTRAL AL IN AN AREA OF LIFT WITHIN THE RIGHT
ENTRANCE REGION OF A 250-MB JET STREAK. A SLIGHTLY MORE SEWD
DISPLACED AREA OF LIGHT RAIN THAT EXISTED ACROSS OUR NWRN ZONES HAS
LIFTED OFF TO THE NE...AND NOT A MOMENT TOO SOON. WITH DEW POINTS IN
THE MID TO UPPER 20S AND TEMPS IN THE MID TO UPPER 30S...WE LIKELY
WOULD HAVE HAD TO CONTEND WITH A BRIEF PERIOD OF FREEZING RAIN DUE
TO WET BULB EFFECTS HAD THE RAIN NOT ENDED. NOW THAT IT HAS...WE
HAVE DECIDED TO PULL ANY MENTION OF NON-LIQUID PRECIPITATION OUT OF
THE FORECAST FOR OUR FAR NWRN ZONES FOR THIS MORNING. RADAR ALSO
INDICATES A PERSISTENT AREA OF CONVECTION STREAMING NEWD JUST N OF
THE FRONT FROM THE NE GULF INTO NRN FL. DIXIE COUNTY HAS SEEN
SEVERAL ROUNDS OF STRONG STORMS. HOWEVER...THIS AREA APPEARS TO
FINALLY BE SHIFTING EWD.

&&

.SHORT TERM...TODAY THROUGH SAT.
UNSETTLED WX WILL CONTINUE ACROSS THE REGION FOR THE NEXT 2.5 DAYS.
THE ENERGY IN THE SWRN BASE OF THE LARGE UPPER TROUGH WILL BEGIN TO
SHIFT EWD TODAY AND WILL BEGIN TO SHEAR OUT OVER TX AND THE LOWER MS
VALLEY LATE TONIGHT INTO FRI. THIS SHEARING WILL CONTINUE AS THE
VORT LOBE SETTLES SEWD ALONG THE GULF COAST BY SAT. WHILE THE FIRST
UPPER JET STREAK WILL LIFT RAPIDLY NEWD THIS MORNING...ANOTHER WILL
DEVELOP ACROSS THE LOWER MS VALLEY TO THE TN VALLEY FROM FRI INTO
FRI NIGHT. MEANWHILE...ISENTROPIC ASCENT WILL COMMENCE TODAY N OF
THE STALLED FRONTAL BOUNDARY AND THEN INCREASE SUBSTANTIALLY FROM
TONIGHT INTO FRI NIGHT. LOW PRESSURE WILL DEVELOP ON THE FRONT NEAR
THE YUCATAN AND LIFT NWD AND THEN NEWD...CROSSING OUR COASTAL WATERS
FRI EVENING. THIS DEVELOPING OVERRUNNING SCENARIO WILL COMBINE WITH
THE INCREASING QG FORCING APPROACHING FROM THE W TO GENERATE A
PROLONGED PERIOD OF RAIN ACROSS MUCH OF THE AREA. FOR TODAY...WILL
SHOW LIKELY POPS BY AFTERNOON ACROSS THE NWRN AND SERN QUARTERS OF
THE FORECAST AREA WITH 50 IN THE MIDDLE HALF. MAINLY LIGHT RAIN IS
FORECAST FOR TODAY. FOR TONIGHT AND FRI...LOOK FOR CATEGORICAL POPS
FOR MOST OF THE FORECAST AREA WITH LIKELY ALONG THE COASTAL AND ERN
FL BIG BEND COUNTIES. RAIN RATES WILL ALSO INCREASE. POPS WILL
REMAIN HIGH FRI NIGHT...BUT WE WILL BEGIN TO SEE THEM TAPER OFF FROM
THE W FOR THE 2ND HALF OF THE NIGHT AS THE GULF LOW TRANSFERS ENERGY
TO AN ATLANTIC SYSTEM. FRI NIGHT WILL ALSO SEE ISOLATED
THUNDERSTORMS AS THE LOW RACES BY TO THE SE. AS HIGHER DEW POINT AIR
IS PULLED NWD...AN ADVECTION FOG WILL BE POSSIBLE FRI NIGHT INTO
EARLY SAT AS WELL. BY SAT AFTERNOON...THE RAIN WILL FINALLY COME TO
AN END FOR MOST OF US WITH PERHAPS A FEW SHOWERS LINGERING ACROSS S
CENTRAL GA AND THE ERN FL BIG BEND.

LOOKING AT TEMPS...IT WILL BE QUITE CHILLY WITH HIGHS ONLY IN THE
LOWER 40S NW TO LOWER 50S SE TODAY. THICK CLOUDS WILL ONLY ALLOW
TEMPS TO FALL A FEW DEGREES TONIGHT AND MIN TEMPS SHOULD OCCUR
AROUND MIDNIGHT WHEREAFTER TEMPS WILL BEGIN TO RISE ONCE AGAIN. BY
DAWN FRI...TEMPS MAY BE HIGHER THAN THIS AFTERNOON'S HIGHS. FRI WILL
SEE TEMPS IN THE UPPER 40S NW TO LOWER 50S ACROSS THE BIG BEND.
HOWEVER...SE BIG BEND COUNTIES WILL REBOUND INTO THE 60S AS THE WARM
FRONT LIFTS NWD.

.LONG TERM...SAT NIGHT THROUGH NEXT THU.
BOTH THE 12Z EURO AND GFS SHOW A VERY BROAD UPPER TROUGH WITH AXIS
THROUGH THE PLAINS TO BEGIN THE PERIOD. BOTH MODELS ARE ARE IN
PRETTY GOOD AGREEMENT THROUGH MONDAY AND THEN DIVERGE SHARPLY BY THE
END OF THE EXTENDED PERIOD. FOR EXAMPLE...THE GFS SHOWS HIGH
PRESSURE AND A DRY AIRMASS BUILDING INTO OUR REGION THURSDAY WHILE
THE 12Z EURO SOLUTION SHOWS A LOW DEVELOPING IN THE GULF AND
CROSSING OUR CWA THAT SAME DAY. ASIDE FROM SOME OBVIOUS DIFFERENCES
IN THE MODELS...THE OVERALL PATTERN SUPPORTS A RETURN TO COLDER
TEMPERATURES FOR THE MID TO LATER PART OF NEXT WEEK. IF WE IGNORE
THE EURO'S GULF LOW SOLUTION...THERE WILL ONLY BE ONE SYSTEM TO
BRING RAIN CHANCES TO THE LOCAL REGION AND THAT WILL BE DURING THE
SUNDAY NIGHT/MONDAY NIGHT TIME FRAME AS DEEP LAYER MOISTURE SURGES
NORTHWARD FROM THE GULF AHEAD OF A STRONG COLD FRONT. IN THE WAKE OF
THIS FRONT...THE GFS SHOWS HIGH PRESSURE CENTERED ON THE
MONTANA/CANADIAN BORDER MONDAY MORNING DROPPING SOUTHEASTWARD
CENTERING OVER ALABAMA 12Z WEDNESDAY. THIS IS QUICKLY FOLLOWED BY A
DRY FRONT AND A REINFORCING AREA OF COLD HIGH PRESSURE ON THURSDAY.
SUNDAY AND MONDAY WILL SHOW TEMPS NEAR SEASONAL LEVELS WITH BOTH MIN
AND MAX TEMPS BELOW CLIMO THEREAFTER. IF THE GFS VERIFIES...WE MAY
SEE A WIDESPREAD HARD  FREEZE TUESDAY NIGHT AND A LIGHT FREEZE
THURSDAY MORNING. MAX TEMPS WILL GENERALLY BE IN THE LOWER TO MID
50S TUESDAY THROUGH THURSDAY.

&&

.MARINE...TODAY THROUGH MON.
THERE HAS BEEN A FRUSTRATING LACK OF WAVE HEIGHT DATA FROM BUOY
42039 TONIGHT. WE DID GET ONE LONELY REPORT BACK AT 05Z SHOWING 7
FT. BASED ON WHAT WE HAVE SEEN UPSTREAM...WE WILL HOIST A SMALL
CRAFT ADVISORY FOR THE OFFSHORE LEGS. WINDS HAVE BEEN AND WILL
CONTINUE TO BE NEAR ADVISORY CRITERIA EVEN ACROSS THE NEARSHORE
LEGS...AND WILL MAINTAIN THE CAUTION HEADLINE THERE. WINDS WILL
REMAIN ELEVATED OUT OF THE NE INTO TONIGHT BEFORE THEY BEGIN TO VEER
AND TEMPORARILY LOWER IN RESPONSE TO THE APPROACHING GULF LOW. AS
THE LOW TRACKS ACROSS OUR WATERS FRI NIGHT...WINDS WILL KICK UP TO
ADVISORY LEVELS BEFORE BEGINNING TO SUBSIDE ON SAT AS THE LOW
DEPARTS.

&&

.AVIATION...THROUGH 06Z FRI.
EXPECT VFR CONDITIONS TO CONTINUE AT LEAST THROUGH DAYBREAK. CIGS
WILL GRADUALLY LOWER THROUGH THE DAY AND WE SHOULD SEE MVFR CIGS
SPREAD OVER THE TERMINALS FROM SW TO NE IN THE AFTERNOON WITH RAIN
CHANCES INCREASING AFTER 19Z. EXPECT ONLY MVFR VSBYS WITH THE RAIN.
IFR CIGS LOOK LIKELY AT ALL TAF SITES BY THE END OF THE TAF CYCLE
ALONG WITH PERIODS OF RAIN.

&&

.FIRE WEATHER...INCREASING MOISTURE AND MOIST SURFACE CONDITIONS
WILL PRECLUDE FIRE WEATHER CONCERNS THROUGH SATURDAY. RED FLAG
CONDITIONS MAY RETURN TO INLAND PORTIONS OF NORTH FLORIDA SUNDAY.

&&

.HYDROLOGY...STORM TOTAL RAINFALL FROM TODAY THROUGH SAT IS FORECAST
TO BE 2-3 INCHES ACROSS THE NRN PORTIONS OF THE FORECAST AREA...
TAPERING TO ONE TO TWO INCHES FOR MOST OF OUR FL ZONES. THESE
AMOUNTS OVER THIS DURATION SHOULD NOT CAUSE ANY WIDESPREAD AREAL
FLOODING CONCERNS...ALTHOUGH WE SHOULD SEE SOME RESPONSE ON AREA
RIVERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   49  45  53  48  58 /  50  80  70  70  30
PANAMA CITY   45  43  51  46  53 /  50  90  80  70  20
DOTHAN        42  41  47  41  51 /  60  90  90  80  30
ALBANY        44  42  49  41  52 /  50  90  90  80  30
VALDOSTA      50  45  53  49  59 /  50  80  80  70  40
CROSS CITY    54  48  64  54  62 /  60  50  50  60  40
APALACHICOLA  50  47  57  51  57 /  50  70  60  70  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SCA OFFSHORE LEGS THROUGH 06Z FRI.

&&

AVIATION/FIRE WX/LONG TERM...BARRY
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Feb 2, 10:11 PM EST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 PM EST WED FEB 2 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040315-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1011 PM EST WED FEB 2 2011 /911 PM CST WED FEB 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE
NORTHEAST GULF OF MEXICO AND NORTH FLORIDA...AFFECTING AREAS
AROUND CROSS CITY. A FEW OF THESE STORMS COULD BE STRONG...WITH
HAIL BEING THE MAIN THREAT. THIS THREAT SHOULD DIMINISH LATER
TONIGHT OR EARLY THURSDAY. OTHERWISE...LIGHT RAIN IS POSSIBLE
ACROSS THE REST OF THE REGION OVERNIGHT. THERE IS A SLIGHT CHANCE
THAT SOME OF THIS RAIN COULD BRIEFLY CHANGE OVER TO FREEZING RAIN
AROUND DAWN...MAINLY NORTH OF A LINE FROM ELBA TO ABBEVILLE IN ALABAMA.
LITTLE IF ANY ACCUMULATION IS EXPECTED...AND THERE IS A GOOD
CHANCE THAT NO CHANGEOVER WILL OCCUR AND IT WILL BE A COLD RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
RAINFALL WILL INCREASE IN COVERAGE THROUGH THE DAY THURSDAY AND BE
STEADIEST THURSDAY NIGHT INTO FRIDAY BEFORE THE ENTIRE FRONTAL
SYSTEM FINALLY PUSHES EAST OF THE AREA ON SATURDAY. STORM TOTAL
RAINFALL DURING THIS PERIOD WILL RUN TWO TO THREE INCHES ACROSS
OUR NORTHERN ZONES WITH LESSER AMOUNTS TO THE SOUTH. FLOODING IS
NOT EXPECTED TO BE A CONCERN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

WOOL/FOURNIER

In the hours before

Special weather statement, Feb 2, 10:27 PM EST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1027 PM EST WED FEB 2 2011

FLZ034-134-030415-
COASTAL DIXIE-INLAND DIXIE-
1027 PM EST WED FEB 2 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
DIXIE COUNTY IN THE FLORIDA BIG BEND...

* UNTIL 1115 PM EST

AT 1025 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF CROSS CITY...OR NEAR SHIRED
ISLAND...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO DIME SIZE...AND WINDS AROUND 40 MPH ARE EXPECTED WITH
THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Feb 3, 12:12 AM EST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1212 AM EST THU FEB 3 2011

FLZ034-134-030600-
COASTAL DIXIE-INLAND DIXIE-
1212 AM EST THU FEB 3 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN DIXIE
COUNTY...

* UNTIL 100 AM EST

AT 1208 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 29 MILES SOUTH OF STEINHATCHEE...OR 12 MILES
SOUTHWEST OF SUWANNEE...MOVING NORTHEAST AT 40 MPH.

DIME UP TO SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH
THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.